This patient support community is for discussions relating to pregnancy concerns for teens, ages 13-17. Please note, this community is not intended to discuss how to conceive. Questions regarding this will be removed.
hi. my boy friend and i had unprotected sex around a week ago (actually he pulled out). a few hours later i took levonorgestrel pills. i had my first day of period on February 1. yesterday, i noticed some brown bleeding (better to say spotting). i took a urine pregnancy test last night which came negative. can i be pregnant?
It does'nt sound like you are pregnant. Taking these pills can mess with your period so that's probably what's going on. Brown blood is old blood so maybe it was just the end of your period. If you're concerned you may be pregnant you can take a test in a couple of weeks to be sure.
If you just had unprotected sex a week ago, it would be too soon for a HPT to pick up on any pregnancy hormones. Also, if your period started on 2/1, and you had sex around 2/9, the likelihood of you ovulating that soon is slim to none. Not that it's impossible, but highly unlikely.
I had intercourse with my husband yesterday i.e 8th jan , condom was failure i took m pill 1.5 mg after 2 hrs .i heard that after taking pill bleeding happens .but the bleeding was not yet started 24 hrs has completed and my last date was29 th decmber.i was very tensed about this.i am not ready to carry.will u please provide me information when thebleeding starts and is there any chances to get after taking pill.when i get my normal period.i am so scaredabout this thing .
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.